# SDR DHL2002755003

- Difficulty date: August 16, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG FUEL LIKE ODOR NOTED WHEN REQUESTING A WARMER TEMP FROM LEFT PACK.  OPERATED PACKS THROUGH ALL TEMP RANGES NO FUEL FUMES NOTED.
